JOURNAL ARTICLE

Intragastric alendronate therapy in two infants with vitamin D intoxication: a new method

Hakan Doneray, Behzat Ozkan, Ibrahim Caner, Asuman Ozkan, Cahit Karakelleoglu
Clinical Toxicology 2008, 46 (4): 300-2
18363123
In recent years, alendronate, an oral biphosphonate, has been added to therapy of hypercalcemia secondary to vitamin D intoxication in children. Alendronate may cause mucosal ulcerations in the mouth and esophagus. We report our experience in two infants with vitamin D intoxication to whom alendronate therapy was administered through nasogastric tube, an alternate route for alendronate administration.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
18363123
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"